Using the concept of the \operatorname{CAT_p(0)} spaces proposed by Khamsi et al. [Khamsi, M. A. and Shukri, S. A., Generalized \operatorname{CAT(0)} spaces. Bull. Belg. Math. Soc. Simon Stevin,  24 (2017), No. 3, 417–426], we establish \Delta-con\-ver\-gence and strong convergence of a perturbed variant of Agarwal et al. S-iteration process
for nonexpansive mapping. Finally, from them we deduce results valid for \alpha-nonexpansive mappings.






Additional Information


 Calderón, K.,  Khamsi, M. A.,  Martínez-Moreno, J.